Global solutions for fractional viscoelastic equations with logarithmic nonlinearities
MetadataShow full metadata
In this article we study a fractional viscoelastic equation of Kirchhoff type with logarithmic nonlinearities. Under suitable conditions we prove the existence of global solutions and the exponential decay of the energy.
CitationLapa, E. C. (2020). Global solutions for fractional viscoelastic equations with logarithmic nonlinearities. Electronic Journal of Differential Equations, 2020(125), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.